# SDR GTIA021094

- Difficulty date: September 23, 2002
- Submitted: December 5, 2002
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Part number: 5930645505
- Part serial: 0016681
- Condition: Overheated
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT ENGINE NOSE COWL INLET LIP HAS EVIDENCE OF OVERHEATING FROM 9 TO 8 O'CLOCK POSITION.  REMOVED NR 2 ENGINE NOSE COWL.  INSTALLED SERVICEABLE NOSE COWL.  (M)
